Design and dynamical behavior of a fourth order family of iterative methods for solving nonlinear equations
Design and dynamical behavior of a fourth order family of iterative methods for solving nonlinear equations
Date
2024-02-28
Authors
Arleen Ledesma Collado
Journal Title
Journal ISSN
Volume Title
Publisher
Abstract
In this paper, a new fourth-order family of iterative schemes for solving nonlinear equations has been proposed. This class is parameter-dependent and its numerical performance depends on the value of this free parameter. For studying the stability of this class, the rational function resulting from applying the iterative expression to a low degree polynomial was analyzed. The dynamics of this rational function allowed us to better understand the performance of the iterative methods of the class. In addition, the critical points have been calculated and the parameter spaces and dynamical planes have been presented, in order to determine the regions with stable and unstable behavior. Finally, some parameter values within and outside the stability region were chosen. The performance of these methods in the numerical section have confirmed not only the theoretical order of convergence, but also their stability. Therefore, the robustness and wideness of the attraction basins have been deduced from these numerical tests, as well as comparisons with other existing methods of the same order of convergence.
Description
Keywords
Citation
Alicia Cordero, Arleen Ledesma, Javier G. Maimó, Juan R. Torregrosa. Design and dynamical behavior of a fourth order family of iterative methods for solving nonlinear equations[J]. AIMS Mathematics, 2024, 9(4): 8564-8593.